# SDR IPXA2025081104151

- Difficulty date: August 11, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 70,560 hours, 23,757 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BTD DUE TO FWD ENTRY DOOR EICAS L FWD ENTRY DOOR ON PUSH BACK.  ADJUSTED SENSOR AND TESTED SATIS PER AMM TASK 52-12-00-715-119 REV 137.
